# SDR R3WA202401020002

- Difficulty date: December 14, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N504RW
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600352
- Aircraft time: 16,731 hours, 12,545 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Component: Door Seal, Cessna, CESSNA
- Component part number: 99120754
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

THIS AIRCRAFT HAS A DEPRESSURIZATION EVENT. UPON INSPECTION, FOUND THE PAX DOOR INFLATABLE SEAL HAD FAILED CAUSING A DEFORMED INFLATABLE PAX DOOR SEAL SEAT ONTO THE DOOR FRAME. REPAIRS: REPLACED THE PAX DOOR INFLATABLE SEAL AND OPS CHECKED GOOD. PART IS UPDATED PART NUMBER.
